Approximation Theory and its Applications

, Volume 15, Issue 4, pp 1–5 | Cite as

Some remarks on the optimal subspaces of a convolution class with a NCVD kernel

  • Sun Yongsheng


In this note a new generalized version of the classical Landau-Kolmogorov and Stein inequalities is established on a convolution class of periodic functions with a NCVD kernel. On this basis some sets of optimal subspaces for the 2n-dimensional Kolgmogorov width of such function class are identified.


Periodic Function Function Class Approximation Theory Extremal Problem Duality Theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Tikhomirov, V. M., On the Optimal Subspaces of Classes of Functions with Cyclic Variation-Diminishing Kernel, Vestnik Moskov, Univ. ser. 1, Mat. Meh., 4 (1997), 16–19 (In Russian).MathSciNetGoogle Scholar
  2. [2]
    Pinkus, A.,n-widths in Approximation Theory, Springer-Verlag, 1985.Google Scholar
  3. [3]
    Nguen Thi Thieu Hoa, On Extremal Problem for Variation-Diminishing Transformations, Vestnik Moskov, Univ. Ser. I, Mat. Meh., 5 (1982), 3–7 (In Russian).Google Scholar
  4. [4]
    Stein, E. M., Functions of Exponential Type, Ann. Math., 65 3 (1957), 582–592.CrossRefGoogle Scholar
  5. [5]
    Korneichuk, N. P., Extremal Problems in Approximation Theory, Nauka, Noscow, 1976, (In Russian).Google Scholar

Copyright information

© Springer 1999

Authors and Affiliations

  • Sun Yongsheng
    • 1
  1. 1.Department of MathematicsBeijing Normal UniversityBeijingPRC

Personalised recommendations